# SDR DALA2018100905947

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 17,102 hours, 6,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3805 LEFT OVER WING EXIT LIGHTS ILLUMINATED INFLT. CORRECTIVE ACTION: FOUND C/B A-10 0N P18-3 PANEL POPPED. RESET C/B OPERATED EMERGENCY LIGHTS PER SSM 33-51-11. EMERGENCY LIGHTS OPERATED NORMALLY. ( 4693628).
